MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR
Model Number 7052HP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found no issues with the function or operation of the device.The door is activated by a touch panel.The reported event may have been caused by inadvertent activation of the touch panel by user facility personnel.The technician tested the unit, confirmed it to be operating according to specifications, and returned it to service.The technician counseled user facility personnel on proper use and operation of the amsco 7052 hp washer/disinfector.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that while removing instruments from an amsco 7052 hp washer/disinfector, the washer door contacted on an employee's forearm, resulting in a bruise.The door retracted after contacting the employee's forearm, and the safety bar functioned as designed.Medical treatment was sought; however, it is unknown what medical treatment was administered.

Brand Name
AMSCO
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24835638
Report Number9680353-2026-00016
Device Sequence Number18433916
Product Code MEC
UDI-Device Identifier00724995176587
UDI-Public(01)00724995176587(11)230419
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown